English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Inflation in curved model universes with noncritical density

MPS-Authors

Hübner,  Peter
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Ehlers,  Jürgen
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

333060.pdf
(Publisher version), 515KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hübner, P., & Ehlers, J. (1991). Inflation in curved model universes with noncritical density. Classical and Quantum Gravity, 8(2), 333-346. doi:10.1088/0264-9381/8/2/013.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5CD0-7
Abstract
Non-flat Friedmann-Lemaitre models solving the horizon problem in which, prior to and during inflation, curvature, cosmological constant and radiation are taken into account, are constructed for present density parameter values in the range 0.3<or= Omega 0<or=1.5. The presentation is based on an exact solution to the Lemaitre equation containing the three above-mentioned contributions. Then the influence of matter different from radiation is discussed. The authors also give an example for what happens when the expansion is anisotropic.